Advances in Theoretical and Mathematical Physics

Volume 8 (2004)

Number 5

On the Structure os Asymptotically de Sitter and Anti-de Sitter Spaces

Pages: 861 – 893

DOI: http://dx.doi.org/10.4310/ATMP.2004.v8.n5.a4

Author

Michael T. Anderson

Abstract

We discuss several aspects of the relation between asymptotically AdS and asymptotically dS spacetimes including: the continuation between these types of spaces, the global stability of asymptotically dS spaces and the structure of limits within this class, holographic renormalization, and the maximal mass conjecture of Balasubramanian-deBoer-Minic.

Full Text (PDF format)